# SDR YENA2021060200347

- Difficulty date: May 29, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 70,652 hours, 25,562 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 132, LAX-MCO. AFTER TOD WHEN LEVELING OFF OIL FUMES ENTERED THE ECS AIR PRESS TO THE PACKS WENT FROM 22 PSI TO 38 PSI AS TYPICAL. FUMES BECAME STRONGER IN THE NEXT STEP DOWN FOR DESCENT. IT REMAINED TO THE GATE. SURVEY COMPLETED; RAN #1 AND #2 ENG PER AMM 72-00-00 ISOLATED PACKS AND BLEEDS NO ODOR NOTED EVEN DETERMINED TO BE A LEVEL 1 ENVIRONMENTAL SYSTEM ODOR ""COMPLIED WITH INFORMATION NOTICE 2017-T015F SECTION A AIRCRAFT IS OK FOR SERVICE."
